# SDR HALA20231002042

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 32,767 hours, 76,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CATWALK EMERGENCY LIGHTS INOP. REMOVED AND REPLACED BOTH THE EMERGENCY LIGHT BATTERY AND BATTERY POWER SUPPLY UNIT PER AMM 33-51-03. OPS CHECK GOOD. OK FOR SERVICE.
